Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the inequality $ \vert p(z)\vert \leq p(\vert z\vert )$ for polynomials

Author: Valerio De Angelis
Journal: Proc. Amer. Math. Soc. 123 (1995), 2999-3007
MSC: Primary 26C05; Secondary 26D05, 30C10
MathSciNet review: 1264805
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We derive a simple test to check if the inequality $ \vert p(z)\vert \leq p(\vert z\vert)$ holds for all sufficiently small or sufficiently large values of $ \vert z\vert$, where p is a Laurent polynomial in one variable with real coefficients and $ z \in \mathbb{C}$. Some examples and applications are also given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26C05, 26D05, 30C10

Retrieve articles in all journals with MSC: 26C05, 26D05, 30C10

Additional Information

PII: S 0002-9939(1995)1264805-8
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia